# SDR HEEA087522

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N974AE
- Make and model: Aerosp AS355*
- Aircraft serial: 2653
- Aircraft time: 5,374 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: A5026780
- Part serial: 20435153
- Condition: Vibration
- Location: Hydraulic
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOISE AND VIBRATION IN THE TAIL ROTOR SYSTEM. REPLACED HYD PUMP.
